# SDR DL72W982217

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S-Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND SKIN - BENT/CRACKED INSIDE S-DUCT APPROX 4FT FROM L/E OF INLET AT 12 O-CLOCK POSITION.  CORR: MANUFACTURED REPAIR DBLR AND FILLER PER SRM 54-10-3 P.63 INSTLD PER SAME.
